Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 124, NWS Atlanta, GA

June 20, 2014Crawford County, Upson County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 20, 2014, 6:53 PM EDT for Crawford County, Upson County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2014, 6:53 PM EDT (22:53 UTC)
Expired
Jun 20, 2014, 7:30 PM EDT
In force
37 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Crawford County, GA, Upson County, GA

The radar

The Atlanta radar (KFFC), 72 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.9 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 825 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
825 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
1252 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

237 
WUUS52 KFFC 202253
SVRFFC
GAC079-293-202330-
/O.NEW.KFFC.SV.W.0124.140620T2253Z-140620T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
653 PM EDT FRI JUN 20 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL CRAWFORD COUNTY IN CENTRAL GEORGIA
  SOUTHEASTERN UPSON COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 730 PM EDT

* AT 648 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR LOGTOWN 
  OR 5 MILES SOUTHEAST OF THOMASTON...MOVING SOUTHEAST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SALEM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3274 8427 3285 8427 3288 8419 3276 8408
      3273 8426
TIME...MOT...LOC 2253Z 340DEG 5KT 3283 8421

$$
1 follow-up statement
957 
WWUS52 KFFC 202317
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
717 PM EDT FRI JUN 20 2014

GAC079-293-202326-
/O.CAN.KFFC.SV.W.0124.000000T0000Z-140620T2330Z/
UPSON GA-CRAWFORD GA-
717 PM EDT FRI JUN 20 2014

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL CRAWFORD AND
SOUTHEASTERN UPSON COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER EXPECTED 
TO PRODUCE LARGE HAIL OR DAMAGING WIND. 

IF YOU SAW WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

LAT...LON 3274 8427 3285 8427 3288 8419 3276 8408
      3274 8426
TIME...MOT...LOC 2316Z 340DEG 5KT 3280 8420

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 2:59 PM EDT, 3 hours 54 minutes earlier.

Area forecast discussion, Jun 20, 2:59 PM EDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
259 PM EDT FRI JUN 20 2014

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
UPPER RIDGE HAS BEGUN SHIFTING TO THE SOUTHWEST...LOSING ITS GRASP
ON THE AREA. UNLIKE YESTERDAY WHERE ACTIVITY SEEMED CONFINED TO
NORTH GEORGIA...WITH NO PARTICULAR FOCUS FOR DEVELOPMENT
TODAY...HAVE CONTINUED SLIGHT CHANCE TO CHANCE POPS ACROSS THE AREA
THROUGH TONIGHT. ALREADY HAVE GOOD THUNDERSTORM COVERAGE IN THE
GREATER ATL METRO AREA AND IN THE SE CWA. MAIN CONCERNS WILL BE
DAMAGING WINDS...HAIL...AND FREQUENT LIGHTNING. SOME STORMS MAY BE
STRONG TO SEVERE. HEAVY RAIN IS ALSO A CONCERN...AND WITH LITTLE
OVERALL MOVEMENT TO THESE STORMS...LOCALIZED FLOODING MAY BE
POSSIBLE.

EXPECT BETTER CHANCES FOR THUNDERSTORMS ON SATURDAY WITH THE HIGH
RETREATED FROM THE AREA AND AS A SHORT WAVE APPROACHES FROM THE
NORTH. FRONTAL BOUNDARY IS EXPECTED TO SINK SOUTHWARD THROUGH THE
TENNESSEE VALLEY...AND APPROACH NORTH GEORGIA. THERE IS SOME
QUESTION ABOUT HOW FAR SOUTH IT WILL MAKE IT SATURDAY...BUT THERE IS
AMPLE ENOUGH MOISTURE ACROSS THE AREA TO SUPPORT SCATTERED
THUNDERSTORMS. AS SURFACE LOW MOVES OFF THE CAROLINA COAST INTO
SUNDAY...THE INFLUENCE OF THE FRONT WILL BE SEEN MORE ACROSS CENTRAL
GEORGIA...AND HAVE KEPT POPS HIGHEST THERE AND ALONG THE EASTERN CWA
BORDER AS A RESULT. DIURNALLY DRIVEN TRENDS IN COVERAGE
EXPECTED...WITH ALL OR MOST OF THE ACTIVITY DIMINISHING INTO THE
OVERNIGHT HOURS SATURDAY NIGHT AND SUNDAY NIGHT.

HAVE GENERALLY GONE WITH A GUIDANCE BLEND FOR TEMPERATURES. CLOUD
COVER AND PRECIPITATION ACTIVITY WILL KEEP HIGHS A DEGREE OR TWO
COOLER THAN WHAT THE AREA HAS SEEN THE LAST FEW DAYS...AND EXPECT
THIS CLOSER-TO-SEASONAL-NORMS TREND TO CONTINUE INTO THE EXTENDED
PERIODS.

31

.LONG TERM /SUNDAY THROUGH FRIDAY/...
NO SIGNIFICANT CHANGES MADE FOR THE LONG TERM FORECAST GRIDS AT THIS
TIME. LATEST MODEL RUNS CONTINUE TRENDS OUTLINED IN PREVIOUS LONG
TERM FORECAST DISCUSSION BELOW.

20

PREVIOUS LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...

THE UPPER LEVEL FLOW BECOMES WNW BY SATURDAY NIGHT AND CONTINUES INTO
MONDAY AND THEN BECOMES WSW INTO THURSDAY WITH THE UPPER PATTERNS
SLIGHTLY DIFFERENT BETWEEN THE GFS AND EUROPEAN THURSDAY AND FRIDAY.
THIS WILL GIVE POTENTIAL FOR SHORT WAVE ENERGY TO MOVE ACROSS THE
AREA. A STATIONARY FRONT OR SURFACE TROUGH IS FORECAST TO BE ACROSS
CENTRAL GA OR SO SUNDAY AND MONDAY BEFORE DISSIPATING. AMPLE MOISTURE
AND INSTABILITY IS FORECAST ACROSS THE AREA THROUGH MUCH OF THE
EXTENDED PERIOD WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
EXPECTED...MOST SO FROM MONDAY ON...AND MOST SO DURING THE AFTERNOON
AND EVENING.

TEMPERATURES VARYING ONLY SLIGHTLY WITHIN A FEW DEGREES OF NORMAL.

BDL

&&

AVIATION...
18Z UPDATE...
SHOWERS AND THUNDERSTORMS ALREADY DEVELOPING ACROSS THE AREA THIS
AFTERNOON. HAVE CONTINUED MENTION OF VCSH AT ALL TAF SITES...AND
WILL CONTINUE TO MONITOR TO SEE IF A TEMPO FOR -TSRA IS NECESSARY.
NW WINDS EXPECTED THROUGH THE PERIOD...DIMINISHING TO NEAR CALM
OVERNIGHT...AND INCREASING TO 8-10KT BY LATE MORNING SATURDAY.
COVERAGE CONFIDENCE FOR CONVECTION IS HIGHER FOR SATURDAY...AND
HAVE INCLUDED A PROB30 FOR 19-23Z FOR -TSRA.

//ATL CONFIDENCE...18Z UPDATE...
HIGH ON ALL ELEMENTS.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  94  69  93 /  20  20  20  30
ATLANTA         73  90  71  90 /  20  30  20  20
BLAIRSVILLE     65  85  64  86 /  20  30  20  30
CARTERSVILLE    69  90  67  89 /  20  30  20  20
COLUMBUS        74  95  73  93 /  20  30  20  30
GAINESVILLE     71  90  70  89 /  20  30  20  30
MACON           70  95  70  93 /  20  30  20  30
ROME            69  89  67  89 /  20  40  20  20
PEACHTREE CITY  69  91  68  91 /  20  30  20  20
VIDALIA         73  96  73  93 /  20  30  30  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...31
LONG TERM....20
AVIATION...31
Hazardous weather outlook, Jun 20, 11:00 AM EDT, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1100 AM EDT FRI JUN 20 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-211000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1100 AM EDT FRI JUN 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
OVERNIGHT.

WEATHER HAZARDS EXPECTED..
STRONG GUSTY WINDS...FREQUENT LIGHTNING...BRIEF HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED SATURDAY AND SUNDAY
MAINLY DURING THE AFTERNOON AND EVENING. SCATTERED TO NUMEROUS
THUNDERSTORMS ARE EXPECTED MONDAY THROUGH THURSDAY. SOME STRONG TO
SEVERE STORMS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 20, 5:42 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
542 PM EDT FRI JUN 20 2014

GAZ069-081-202215-
542 PM EDT FRI JUN 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING...PEA SIZED
HAIL AND 40 MPH WINDS IN UPSON AND CRAWFORD COUNTIES UNTIL 615 PM
EDT...

AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 9 MILES NORTHWEST OF ROBERTA...MOVING
SOUTHEAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS UPSON AND CRAWFORD COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE ROBERTA. REMAIN INDOORS UNTIL
THE STORM HAS PASSED.

&&

LAT...LON 3268 8415 3284 8419 3285 8412 3285 8410
      3270 8398 3268 8410 3268 8411 3267 8413
TIME...MOT...LOC 2142Z 337DEG 9KT 3280 8412
Special weather statement, Jun 20, 6:13 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
613 PM EDT FRI JUN 20 2014

GAZ080-093-202245-
613 PM EDT FRI JUN 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MACON AND TAYLOR COUNTIES UNTIL 645 PM EDT...

AT 610 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERAL STRONG THUNDERSTORMS NEAR GARDEN VALLEY...MOVING SOUTHEAST
AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS MACON AND TAYLOR COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE HICKS...POTTERVILLE...REYNOLDS...
GARDEN VALLEY...WHITEWATER STATE PARK...FOUNTAINVILLE...BARTLETT...
IDEAL...MONTEZUMA AND OGLETHORPE. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3227 8422 3229 8422 3230 8424 3246 8425
      3259 8411 3237 8395 3225 8405
TIME...MOT...LOC 2213Z 331DEG 7KT 3246 8414
Local storm report, Jun 20, 6:32 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
632 PM EDT FRI JUN 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     HAIL             2 ENE ORCHARD HILL      33.19N  84.17W
06/20/2014  E1.00 INCH       SPALDING           GA   PUBLIC

&&

EVENT NUMBER FFC1400719

JLF
Special weather statement, Jun 20, 6:37 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
637 PM EDT FRI JUN 20 2014

GAZ095-202300-
637 PM EDT FRI JUN 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN HOUSTON COUNTY UNTIL 700 PM EDT...

AT 634 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HOUSTON LAKE...MOVING SOUTH AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
HOUSTON COUNTY THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE HOUSTON LAKE...PERRY...SAND BED...GROVE PARK...
CLINCHFIELD...GROVANIA...HAYNEVILLE AND ELKO. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3234 8377 3250 8377 3252 8375 3254 8367
      3237 8355 3236 8357 3232 8367
TIME...MOT...LOC 2237Z 345DEG 8KT 3248 8369
Special weather statement, Jun 20, 6:44 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
644 PM EDT FRI JUN 20 2014

GAZ003-004-202315-
644 PM EDT FRI JUN 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 50 MPH WINDS
IN WHITFIELD AND CATOOSA COUNTIES UNTIL 715 PM EDT...

AT 643 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR RINGGOLD...MOVING SOUTHEAST AT 10 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WHITFIELD AND CATOOSA COUNTIES...INCLUDING
AREAS AROUND SALEM...COHUTTA...RINGGOLD...GRAYSVILLE...VARNELL...
DALTON...ROCKY FACE...DAWNVILLE AND TUNNEL HILL. RESIDENTS IN THIS
AREA SHOULD STAY INDOORS.

&&

LAT...LON 3499 8495 3480 8485 3478 8486 3479 8487
      3476 8487 3473 8496 3483 8508 3498 8517
      3499 8516
TIME...MOT...LOC 2244Z 337DEG 7KT 3492 8506
Special weather statement, Jun 20, 6:50 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
650 PM EDT FRI JUN 20 2014

GAZ069-081-202315-
650 PM EDT FRI JUN 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN UPSON AND CRAWFORD COUNTIES UNTIL 715 PM EDT...

AT 648 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHEAST OF THOMASTON...MOVING
SOUTHEAST AT 10 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE FREQUENT CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS UPSON AND CRAWFORD COUNTIES...INCLUDING
AREAS AROUND LOGTOWN AND SALEM. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS.

&&

LAT...LON 3276 8407 3271 8421 3286 8428 3288 8419
TIME...MOT...LOC 2250Z 330DEG 8KT 3283 8419

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:05 PM EDTSevere Thunderstorm WarningFFCMorgan, Newton, Walton40 min
Jun 19, 8:15 PM EDTSpecial Weather StatementFFCWilkes30 min
Jun 19, 8:33 PM EDTSevere Thunderstorm WarningFFCNewton42 min
Jun 19, 8:35 PM EDTSevere Thunderstorm WarningFFCWilkes25 min
Jun 19, 8:45 PM EDTSpecial Weather StatementFFCMorgan30 min
Jun 20, 1:21 PM EDTSpecial Weather StatementFFCFloyd24 min
Jun 20, 1:43 PM EDTSpecial Weather StatementFFCFloyd32 min
Jun 20, 2:01 PM EDTSpecial Weather StatementFFCFloyd29 min
Jun 20, 2:12 PM EDTSevere Thunderstorm WarningFFCFloyd33 min
Jun 20, 2:45 PM EDTSpecial Weather StatementFFCWheeler30 min
Jun 20, 2:47 PM EDTSpecial Weather StatementFFCBartow28 min
Jun 20, 2:51 PM EDTSpecial Weather StatementFFCToombs24 min
Jun 20, 3:05 PM EDTSpecial Weather StatementFFCTroup25 min
Jun 20, 3:08 PM EDTSpecial Weather StatementFFCTelfair37 min
Jun 20, 3:16 PM EDTSpecial Weather StatementFFCBartow29 min
Jun 20, 3:22 PM EDTSpecial Weather StatementFFCHaralson23 min
Jun 20, 3:54 PM EDTSpecial Weather StatementFFCHeard36 min
Jun 20, 4:24 PM EDTSpecial Weather StatementFFCSumter36 min
Jun 20, 5:09 PM EDTSpecial Weather StatementFFCClayton36 min
Jun 20, 5:34 PM EDTSpecial Weather StatementFFCSchley26 min
Jun 20, 5:42 PM EDTSpecial Weather StatementFFCCrawford33 min
Jun 20, 6:03 PM EDTSevere Thunderstorm WarningFFCButts, Lamar, Spalding42 min
Jun 20, 6:13 PM EDTSpecial Weather StatementFFCMacon32 min
Jun 20, 6:37 PM EDTSpecial Weather StatementFFCHouston23 min
Jun 20, 6:44 PM EDTSpecial Weather StatementFFCWhitfield31 min
Jun 20, 6:50 PM EDTSpecial Weather StatementFFCUpson25 min
Jun 20, 6:57 PM EDTSevere Thunderstorm WarningFFCCatoosa, Whitfield33 min
Jun 20, 7:09 PM EDTFlash Flood WarningFFCCatoosa6 hr
Jun 20, 7:29 PM EDTSpecial Weather StatementFFCTaylor31 min
Jun 20, 7:40 PM EDTSpecial Weather StatementFFCStewart35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.